MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/C; HIP LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/C; HIP LINER
Model Number 01.32.3239HCT
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 july 2021: lot 1900216: (b)(4) items manufactured and released on 04-apr-2019.Expiration date: 2024-march-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.Additional implant involved: 2.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.189641 k112115.Batch review performed on 21 july 2021: lot 189641: (b)(4) items manufactured and released on 21-feb-2019.Expiration date: 2024-feb-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
Revision surgery was performed 1 year and 9 months after the primary surgery due to suspicion of stem mobilization.Pre-revision x-rays suggested stem mobilization.During the surgery, it was confirmed that the stem was well fixed and the surgeon put some bone chips down the stem (the reason is unknown) and replaced the head and liner due to instability.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/C
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12224595
Report Number3005180920-2021-00636
Device Sequence Number4440640
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number01.32.3239HCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;